We provide a variational approach to singular semilinear elliptic equations of the form -Delta u=u^{-beta}+g(x,u), for every beta > 0.

Canino, A., Degiovanni, M., A variational approach to a class of singular semilinear elliptic equations, <<JOURNAL OF CONVEX ANALYSIS>>, 2004; 11 (1): 147-162 [http://hdl.handle.net/10807/5113]

A variational approach to a class of singular semilinear elliptic equations

Annamaria; Degiovanni
2004

Abstract

We provide a variational approach to singular semilinear elliptic equations of the form -Delta u=u^{-beta}+g(x,u), for every beta > 0.
Inglese
Canino, A., Degiovanni, M., A variational approach to a class of singular semilinear elliptic equations, <<JOURNAL OF CONVEX ANALYSIS>>, 2004; 11 (1): 147-162 [http://hdl.handle.net/10807/5113]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/5113
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 50
  • ???jsp.display-item.citation.isi??? 52
social impact